Journal of Symbolic Logic

Forcing and Reducibilities

Piergiorgio Odifreddi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 288-310.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741246

Mathematical Reviews number (MathSciNet)
MR704084

Zentralblatt MATH identifier
0526.03025

JSTOR
links.jstor.org

Citation

Odifreddi, Piergiorgio. Forcing and Reducibilities. J. Symbolic Logic 48 (1983), no. 2, 288--310. https://projecteuclid.org/euclid.jsl/1183741246


Export citation

See also

  • Part II: Piergiorgio Odifreddi. Forcing and Reducibilities. II. Forcing in Fragments of Analysis. J. Symbolic Logic, Volume 48, Issue 3 (1983), 724--743.
  • Part III: Piergiorgio Odifreddi. Forcing and Reducibilities. III. Forcing in Fragments of Set Theory. J. Symbolic Logic, Volume 48, Issue 4 (1983), 1013--1034.